Free Delivery on orders over €45/£40                                                                                      Sign up to stay connected                             

Benylin 4 Flu Tablets 24

€8.50 €7.22

Save with Health 1st

Sale
Code 5010123702984

Contains Diphenhydramine, Paracetamol and Pseudoephedrine to relive symptoms of flu.

Add to Basket
Product Information

Benylin Four Flu Tablets contain a combination of ingredients to provide effective relief from the four main symptoms of flu: fever, body aches and pains, nasal congestion and coughing.

  • Relief from the main symptoms of flu
  • Relieves fever, congestion, body pains, cough

How To Use

For oral use only.
Take up to 4 times a day if necessary.
Leave at least 4 hours between doses.
Adults and children over 12 years: Two tablets.
Children 6-12 years: One tablet.

Active Ingredients

Ingredients: 24 Tablets each containing: Diphenhydramine Hydrochloride 12.5mg, Paracetamol 500mg, Pseudophedrine Hydrochloride 22.5mg, Also contains: Colouring (E110). Please read the enclosed leaflet carefully before use.

Delivery Info

We deliver to all counties in Ireland, Northern Ireland, and mainland United Kingdom (with exceptions) - offering FREE delivery on all orders over €40 / £35. We are also pleased to offer FREE Click & Collect service in our Monaghan store.

View full Delivery & Collection information

Returns Policy

If you wish to return a product you have purchased from our website, please make sure we receive your returned items, within 14 days from the day you receive them, to be refunded in full via the original payment method.

Please read our full Returns Policy

Click to view complete product details
Close

POP-IN HTML goes here

Close

Your Basket

Your basket is currently empty